http://dspace.bsu.edu.ru/handle/123456789/1295
Title: | A symbolic-numeric approach for solving the eigenvalue problem for the one-dimensional Schrоdinger Equation |
Authors: | Belyaeva, I. N. Chekanov, N. A. Gusev, A. A. Rostovtsev, V. A. Vinitsky, S. I. |
Keywords: | mathematics quantum mechanics Schrodinger equation program EWA |
Issue Date: | 2006 |
Citation: | A symbolic-numeric approach for solving the eigenvalue problem for the one-dimensional Schrоdinger Equation / I.N. Belyaeva, N.A. Chekanov, A.A. Gusev et al. ; BSU // Computer algebra in scientific computing. - 2006. - Vol.4194.-P. 23-32. - doi: 10.1007/11870814. |
Abstract: | A general scheme of a symbolic-numeric approach for solving the eigenvalue problem for the one-dimensional Shrodinger equation is presented. The corresponding algorithm of the developed program EWA using a conventional pseudocode is described too. With the help of this program the energy spectra and the wave functions for some Schrodinger operators such as quartic, sextic, octic anharmonic oscillators including the quartic oscillator with double well are calculated |
URI: | http://dspace.bsu.edu.ru/handle/123456789/1295 |
Appears in Collections: | Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages) |
File | Description | Size | Format | |
---|---|---|---|---|
Chekanov_A Symbolic-Numeric.pdf | 263.2 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.